# SDR SA07055

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TPA  FLT 774  EN  ROUTE LAS TO TPA.  DURING FINAL APPROACH, THE CREW RECEIVED A NOSE GEAR DOOR ECAM MESSAGE.  THE GEAR WAS EXTENDED USING THE ALTERNATE EXTENSION METHOD.  AFTER LANDING, THE AIRCRAFT WAS TOWED TO THE GATE WITHOUT FURTHER INCIDENT.   MAINTENANCE ADJUSTED THE NOSE LANDING GEAR DOOR ACTUATOR.  OPERATIONALLY CHECKS OK.
